# SDR UIEA2022041000280

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Part number: NPN
- Part serial: NSN
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MID CLOSET PORTABLE OXYGEN BOTTLE PRESS LOW  P/N  9700-CIA BF23A   S/N 525829 REMOVED AND REPLACED AFT MID CLOSET PORTABLE O2 BOTTLE PER B767-300 AMM 35-31-01
